# SDR SWAA2022052600844

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FLOOR SUPPORT BEAM HAS CORROSION AT F.S. 947 LBL 50.0 AT THE FORWARD FLOOR DRAIN SUPPORT BEAM. / [01] SUPPORT BEAM (MACHINED INTERCOSTAL) IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] REMOVED OLD SUPPORT BEAM FROM STA 947-967 AT LBL 50 AND DRILLED NEW SUPPORT BEAM PER SRM 51-40-02 AND 51-10-02.;[03] INSPECTED WORK ACCOMPLISHED IN CORRECTIVE ACTION #2. ROSS RICHARDSON (TECHNICIAN); 30-APR-2022 16:56 UTC REMOVED OLD SUPPORT BEAM FROM STA 947-967 AT LBL 50 AND DRILLED NEW SUPPORT BEAM PER SRM 51-40-02 AND 51-10-02;[04] REMOVED AND REPLACED SUPPORT BEAM PER SRM 51-40-02;[05] VERIFIED REMOVAL AND REPLACEMENT OF SUPPORT BEAM PER SRM 51-40-02.NO DEFECT.
